# SDR UALA2011032901498

- Difficulty date: March 28, 2011
- Submitted: March 31, 2011
- Operation: Air carrier
- Aircraft: N566UA
- Make and model: Boeing 757222
- Aircraft serial: 26670
- Aircraft time: 61,257 hours, 22,672 cycles
- Engine: Pwa PW2037
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STATION 324 RBL 41 FLOORBEAM HAS CORROSION.  MAJOR REPAIR ACCOMPLISHED:  REMOVED AND REPLACED FLOORBEAM STA 324, RBL 41 IAW PEMCO EA PD57-536-096.
